# SDR AALA201510159005

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,716 hours, 23,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4847
- Condition: Inoperative
- Location: Cabin
- Part time: 42,067 hours, 17,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHTS INOPERATIVE AT OVERWING POSITION BOTH SIDES.  REPLACED  POWER SUPPLY UNIT 12WL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
